Pharmacy Product

https://www.dockpharmacy.com/wp-content/uploads/2018/07/pharmacy-products-300x300.jpg

Dock Pharmacy provides a full range of Pharmacy Product. Over the counter products for pain relief, cold & flu, nicotine replacement products for promoting good health and well-being.

34%OFF
Careway Paracetamol 500mg Caplets, 32 Caplets 3 , ,

Paracetamol 500mg Caplets are used to relieve headaches, including migraine and tension headache. Whether you have a mildly uncomfortable head at the start of your day or crippling pain from an oncoming migraine, Paracetamol will help relieve you.

  • Used to relieve pain and reduce high temperatures.
  • Paracetamol Caplets is for children over 10 years of age and adults
Learn More

£0.79

  • Availability: in stock
CAR1658Q
Compare
21%OFF
Aspirin 75mg Tablets, 28 Tablets 1

Aspirin 75mg Tablets are principally used to prevent blood clots forming following a heart attack or stroke or to help prevent heart attacks and strokes in patients who have previously suffered from these conditions

Learn More

£0.79

  • Availability: in stock
6708242
Compare
21%OFF
Aspirin Dispersable 75mg Tablets, 28 Tablets 1

Aspirin Dispersable 75mg Tablets are principally used to prevent blood clots forming following a heart attack or stroke or to help prevent heart attacks and strokes in patients who have previously suffered from these conditions

Learn More

£0.79

  • Availability: in stock
1076140
Compare
21%OFF
Aspirin 300mg Dispersible Tablets, 32 Tablets 2 ,
  • For the effective relief of pain.
  •  Do not give to children under 16 years of age
Learn More

£0.79

  • Availability: in stock
1130392
Compare
20%OFF
Aspirin Tablets 300mg, 32 Tablets 2 ,

For the symptomatic relief of:

  • colds and flu,
  • rheumatic pain,
  • sprains and strains,
  • muscular aches,
  • fibrositis,
  • sciatica,
  • lumbago,
  • joint swelling and stiffness.
Learn More

£0.79

  • Availability: in stock
1130400
Compare
Paracetamol 500mg Tablets, 32 Tablets 3 , ,

What can I use Paracetamol for?

  • Headache.
  • Migraine.
  • Toothache.
  • Sore throat.
  • Fever.
  • Period Pain.
  • Flu.
  • Aches and pains.
  • Muscle pain.
  • Backache.
Learn More
PAR848N
Compare
41%OFF Featured!
Paracetamol 500mg Caplets, 32 Caplets 2 ,

What can I use Paracetamol Caplets for?

  • Headache.
  • Migraine.
  • Toothache.
  • Sore throat.
  • Fever.
  • Period Pain.
  • Flu.
  • Aches and pains.
  • Muscle pain.
  • Backache.

 

Learn More

£0.89

  • Availability: in stock
ASP340S
Compare
61%OFF Out of stock
Pollenase Chlorphenamine, 30 Tablets 4 , , ,

Pollenase Chlorphenamine relieves symptoms of allergies such as hayfever, nettle rash (urticaria), food allergies and reactions to insect bites or medicines.

 

Learn More

£1.17

  • Availability: out of stock
POL1644P
Compare
25%OFF
Aspirin 75mg Enteric Coated Tablets, 28 Tablets 2 ,

Aspirin 75mg Enteric Coated Tablets are principally used to prevent blood clots forming following a heart attack or stroke or to help prevent heart attacks and strokes in patients who have previously suffered from these conditions

Learn More

£1.49

  • Availability: in stock
1108703
Compare
63%OFF
Ferrous Sulphate 200mg Tablets, 28 Tablets 2 ,

Treat & Prevent Anaemia

Reduction of tiredness and fatigue

Normal formation of red blood cells & haemoglobin

Learn More

£1.49

  • Availability: in stock
1110089
Compare
57%OFF
Paracetamol Capsules 500mg, 32 Capsules 3 , ,

What can I use Paracetamol for?

  • Headache.
  • Migraine.
  • Toothache.
  • Sore throat.
  • Fever.
  • Period Pain.
  • Flu.
  • Aches and pains.
  • Muscle pain.
  • Backache.
Learn More

£1.50

  • Availability: in stock
PAR768A
Compare
20%OFF
Ibuprofen 200mg Tablets, 24 Tablets 4 , , ,
  • Effective pain relief
  • For relief of mild to moderate pain
  • For backache, neuralgia, migraines and Headaches
  • Suitable for children aged 12 years and older
Learn More

£1.69

  • Availability: in stock
1038892
Compare